PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 129 | 2 | 113-135
Tytuł artykułu

On Q-independence, limit theorems and q-Gaussian distribution

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We formulate the notion of Q-independence which generalizes the classical independence of random variables and free independence introduced by Voiculescu. Here Q stands for a family of polynomials indexed by tiny partitions of finite sets. The analogs of the central limit theorem and Poisson limit theorem are proved. Moreover, it is shown that in some special cases this kind of independence leads to the q-probability theory of Bożejko and Speicher.
Słowa kluczowe
Czasopismo
Rocznik
Tom
129
Numer
2
Strony
113-135
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-10-15
poprawiono
1997-11-24
Twórcy
  • Institute of Mathematics, Gdańsk University, Wita Stwosza 57, 80-952 Gdańsk, Poland , matmm@univ.gda.pl
Bibliografia
  • [1] R. Askey and M. Ismail, Recurrence relations, continued fractions and orthogonal polynomials, Mem. Amer. Math. Soc. 49 (1984)
  • [2] M. Bożejko, A q-deformed probability, Nelson's inequality and central limit theorems, in: Non-linear Fields, Classical, Random, Semiclassical, P. Garbaczewski and Z. Popowicz (eds.), World Sci., Singapore, 1991, 312-335.
  • [3] M. Bożejko, B. Kümmerer and R. Speicher, q-Gaussian processes: non-commutative and classical aspects, Comm. Math. Phys. 185 (1997), 129-154.
  • [4] M. Bożejko, M. Leinert and R. Speicher, Convolution and limit theorems for conditionally free random variables, Pacific J. Math. 175 (1996), 357-388.
  • [5] M. Bożejko and R. Speicher, An example of a generalized brownian motion, Comm. Math. Phys. 137 (1991), 519-531.
  • [6] M. Bożejko and R. Speicher, ψ-independent and symmetrized white noises, in: Quantum Probability and Related Topics VII, World Sci., Singapore, 1992, 219-235.
  • [7] M. Bożejko and R. Speicher, Interpolations between bosonic and fermionic relations given by generalized brownian motions, SFB-Preprint 691, Heidelberg, 1992.
  • [8] W. Feller, An Introduction to Probability Theory and its Applications, Wiley, New York, 1966.
  • [9] H. van Leeuwen and H. Maassen, An obstruction for q-deformation of the convolution product, J. Phys. A 29 (1996), 4741-4748.
  • [10] A. Nica, A one-parameter family of transforms linearizing convolution laws for probability distributions, Comm. Math. Phys. 168 (1995), 187-207.
  • [11] A. Nica, Crossings and embracings of set-partitions, and q-analogues of the logarithm of the Fourier transform, Discrete Math. 157 (1996), 285-309.
  • [12] A. Nica, R-transforms of free joint distributions, and non-crossing partitions, J. Funct. Anal. 135 (1996), 271-296.
  • [13] R. Speicher, A new example of 'independence' and 'white noise', Probab. Theory Related Fields 84 (1990), 141-159.
  • [14] R. Speicher, Multiplicative functions on the lattice of non-crossing partitions and free convolution, Math. Ann. 298 (1994), 611-628.
  • [15] R. Speicher, On universal products, in: Free Probability Theory, D. Voiculescu (ed.), Fields Inst. Commun. 12, Amer. Math. Soc., Providence, R.I., 1997, 257-266.
  • [16] R. Speicher and R. Woroudi, Boolean convolution, ibid., 267-279.
  • [17] D. Voiculescu, Symmetries of some reduced free products of C*-algebras, in: H. Araki et al. (eds.), Operator Algebras and their Connection with Topology and Ergodic Theory (Romania, 1983), Lecture Notes in Math. 1132, Springer, Berlin, 1985, 556-588.
  • [18] D. Voiculescu, Addition of certain non-commuting random variables, J. Funct. Anal. 66 (1986), 323-335.
  • [19] D. Voiculescu, K. Dykema and A. Nica, Free Random Variables, CRM Monogr. Ser. 1, Amer. Math. Soc., Providence, R.I., 1993
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv129i2p113bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.